Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Took Zitotec for abortion. Had little bleeding. Can I take Mifepristone?

HELLO SIR, IM 30 YRS OLD I HAVE 2 CHILDREN. RECENTLY I GOT PREGNANCY ( 4-5 WEEKS) BUT WE WANTED TO CANCEL PREGNANCY. SO I TOOK ZITOTEC 200 TABLETS BY TWO BY TWO BETWEEN TWO HOURS 3 DAYS AGO. I FELT A SMALL AMOUNT OF BLOOD ON THAT NIGHT. BUT STILL NOW I AM NOT BLEEDING WOULD U PLEASE SUGGEST ME WHETHER I CAN GO FOR MISOPROSTAL IE Mifepristone , OR NOT. I WANT TO TAKE TODAY. WILL IT BE ANY PROBLEM.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
OBGYN 's  Response
Mar 2013
Hello
Thanks for the query
Please do not go for medical abortion without medical supervision
You have already taken the tablets in the wrong way and the wrong dose.
You need to visit a gynecologist
Confirm that pregnancy is intra uterine, confirm dates of pregnancy, and then ask her to guide you accordingly.
Taking such pills indiscriminately without any guidance can lead to severe bleeding, infection, incomplete abortion etc.
Please do not put yourself at risk and take any more tablets on your own.
Visit a gynecologist at the earliest
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor